# SDR IPXA2023072588376

- Difficulty date: July 20, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 64,271 hours, 21,434 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stiffener
- Part number: 111T20058
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*MAJOR REPAIR* FAULT - CRACK - STIFFENER CENTER WING FRONT SPAR CRACK IN STIFFENER AT STA 785.9 RBL 11 (REPAIR) PERFORM REPAIR I.A.W SRM 57-10-10-2R-2 REPAIR INSTRUCTIONS 4.O~Q REV 86 AND BOEING DWG NO.111T5201 SH.2 REV.A AND BOEING DWG NO.140T0520 SH.23 REV.- AND SREO-58151-REQ001 REV.1 AND SREO-76672-REF REV.1.  ATTACHEMENTS ARE UPLOADED.  JOB COMPLETED.
